# SDR SWAA950406

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND AFT CARGO DOOR WEB ANGLE CRACKED AT 4TH RIVET AT LOWER FWD STOP.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
